# SDR AALA2020050549004

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 15,596 hours, 6,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR DAMPER AND EMERG/ CYLINDER LEAKING. WILL NOT HOLD PRESSURE. R4 DOOR DAMPER DIAPHRAM LEAKING. REPLACED DIAPHRAM PER AMM 52-10-00.
